# SDR AALA201707109049

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 9,023 hours, 2,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS BITE TEST SHOW BATTERY FAULT AT 13WL AFT OF EMERGENCY LIGHT SYSTEM.  REPLACED THE BATTERY 13WL IAW MM 33-50-00.
